# SDR P5CA9701680

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Split
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLIT ON RIGHT OUTBOARD AILERON TRAILING EDGE.  REPAIRED USING POTTING AND FIBERGLASS OVERLAYS PER BOEING SRM 51-40-09.
